# SDR CA111117009

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,861 hours
- Engine: Ge CF343A1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1001114A
- Condition: Cracked
- Location: Collector Tank
- Part time: 36,543 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT TASK: RJ2-28-900-750 FOR FUNCTIONAL CHECK OF COLLECTOR TANK CHECK VALVES, CRACKS WERE FOUND ON THE OTBD SIDE OF ANGLE, PN 601R10011-14A IN THE RT SIDE COLLECTOR TANK.  THE CRACKS ARE 1.495" AND 1.200" IN LENGTH AND WERE OBSERVED TO BE EMINATING FROM EACH OF THE 2 RELIEF CUTOUTS FOR THE STRINGERS IN THE WEB OF THE SUPPORT ANGLE.  THE ACFT IS CURRENTLY DOWN FOR A SCHEDULED "C" CHECK.  REPAIR PARTS FABRICATED AND HEAT TREATED IAW SRM 51-10-06  SECT 3D.  ALUMINUM ALLOY FASTENERS INSTALLED IAW SRM 51-42-21 AND REPROTECTED IAW SRM 51-25-00 AND 51-25-16.
